# SDR UIEA2019061104458

- Difficulty date: June 9, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,575 hours, 18,534 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cooling Fan
- Part number: 732591F
- Part serial: 1501
- Condition: Failed
- Location: Equipment
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT EXH FAN STATUS MESSAGE. SMOKE, FIRE, FUMES NNC COMPLETED WITH, NO CIRCUIT BREAKERS POPPED. ELECTRICAL ODOR IN COCKPIT.  FOUND CIRCUIT BREAKER POPPED ON EQUIPMENT COOLING FAN.   REMOVED AND REPLACED FWD EQUIPMENT COOLING FAN IAW AMM 21-58-06-02-01. OPS CHECK GOOD. MCC NOTIFIED.
